Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have chronic kidney disease, increased BUN and creatine. Suggest ways to control BUN

Hi, I have chronic kidney disease and yesterday went for my routine lab test and BUN and Creatine got increased compared to earlier. Now the BUN is 29 and Creatinine is 1.99. From past 3 years it is stable at 1.6. Can you please suggest me some ways that i can control my BUN and back to 1.6 atleast.I am already controlling my BP and Diabetics. Thanks
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
HI DEAR THANKS FOR YOUR QUESTION ,your diabnetic ,Hypertensive,and chronic liver Disease,annd want you blood urea and serum creatinin to remain stable,Dear the result you have put are almost somilair to previous on except with slight increase in creatini ,that is 0.33.this not very much increase,may be at the time of sample collection you were little dehydrated that is the reason ,it may have come little raised from previous year ,but still you should avoid high protein diet and your hypertensive with chronic renal disease ,you should also take low salt diet ,i hpe my answer will be helpful to you
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor